| Model Number |
VICM513.7 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vicm513.7 implantable collamer lens of a -10.0 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was removed.
Additional Manufacturer Narrative
A4-a6:unk.(b)(4).
Additional Manufacturer Narrative
H6 - work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6- medical device problem code: "3189" should be removed."2993" should be added.Claim# (b)(4).